# SDR 99ZZZX3029

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 48 hours
- Component: 407040001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECURRING INSPECTION OF AD 97-24-17, BOTH OUTBOARD DISCS IN THE DISC PACK ARE CRACKED.  SUBMITTER STATED THIS IS THE FIRST OCCURRENCE WITH THE NEW STYLE DISC PACKS.
